# SDR XN0A1353

- Difficulty date: September 18, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 125
- Aircraft time: 43,750 hours, 21,557 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Blue System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

ON ENGINE START, BLUE HYDRAULIC SYSTEM LEVEL LOW LIGHT CAME ON.  INSPECTED SYSTEM FOR LEAK, SERVICED BLUE SYSTEM WITH 2 GALLONS IAW A300 AMM CHAPTER 12-12-29.
